# SDR ASAA2014061908290

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,524 hours, 6,131 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SELECTOR INOPERATIVE, NUMBERS IN ALTITUDE WINDOW FROZEN.  ACFT GROUNDED.  MCP CHECKED NORMAL IAW FIM 22-11TASK 80, ALT SELECTOR.  OPS CHECKED NORMAL.
